Alert archive / Kentucky / Tornado Warnings in 2022
Tornado Warning 14, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Mar 18, 2022, 11:05 PM EDT for Bullitt County, Jefferson County, Kentucky. It was in force for 25 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 18, 2022, 11:05 PM EDT (03:05 UTC)
- Expired
- Mar 18, 2022, 11:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Bullitt County, KY, Jefferson County, KY
The radar
The Louisville radar (KLVX), 26 km from the middle of the area, began a volume at 03:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 11:05 PM EDT | TSTM WND DMG | Valley Station, KY | REPORT OF TREE DOWN ON A HOUSE ON GRAFTON HALL RD. IN VALLEY STATION. |
| Mar 18, 11:24 PM EDT | TSTM WND GST 68 | 4 Nw Okolona, KY | KSDF ASOS MEASURED 68 MPH WIND GUST... |
| Mar 18, 11:25 PM EDT | TSTM WND DMG | 3 Nnw Okolona, KY | TREE DOWN ON POWER LINES IN LYNNVIEW. |
| Mar 18, 11:31 PM EDT | TSTM WND DMG | 1 W Saint Matthews, KY | A NARROW SWATH OF DAMAGE STARTED AT CANNONS LANE AND WILLIS AVENUE AND LASTED UNTIL BROWNS LANE AND GRANDVIEW AVENUE. A TREE WAS DOWN ON A GARAGE, SOFTWOOD TREES WERE DAMAGED, AND SOME CHIMNEY DAMAGE OCCURRED. |
| Mar 18, 11:32 PM EDT | TSTM WND DMG | 1 Sse Saint Matthews, KY | LARGE TREE DOWN ON POWER LINES VIA SOCIAL MEDIA AROUND BROWN PARK OFF BROWNS LANE AND KRESGE WAY. |
| Mar 18, 11:36 PM EDT | TSTM WND GST 58 | 2 Sw Saint Matthews, KY | KLOU ASOS MEASURED WIND GUST OF 58 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.1 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 174 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 863 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 290 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.1
The text
As transmitted.
966
WFUS53 KLMK 190305
TORLMK
KYC029-111-190330-
/O.NEW.KLMK.TO.W.0014.220319T0305Z-220319T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Louisville KY
1105 PM EDT Fri Mar 18 2022
The National Weather Service in Louisville has issued a
* Tornado Warning for...
Central Jefferson County in central Kentucky...
Northwestern Bullitt County in central Kentucky...
* Until 1130 PM EDT.
* At 1105 PM EDT, a severe thunderstorm capable of producing a
tornado was located near Valley Station, moving northeast at 40
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Fairdale around 1110 PM EDT.
Hollyvilla and South Park View around 1115 PM EDT.
Audubon Park, Lynnview, Parkway Village, Poplar Hills, Okolona and
Newburg around 1120 PM EDT.
West Buechel, Watterson Park, Hollow Creek, Seneca Gardens,
Strathmoor Village, Kingsley, Strathmoor Manor, Spring Mill,
Highview and Buechel around 1125 PM EDT.
Other locations in the path of this tornadic thunderstorm include
Jeffersontown, St. Matthews, Lyndon, Douglass Hills, Hurstbourne,
Graymoor-Devondale, Windy Hills, Hurstbourne Acres, St. Regis Park
and Beechwood Village.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3803 8582 3812 8588 3829 8563 3817 8547
TIME...MOT...LOC 0305Z 236DEG 36KT 3806 8584
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
BJS1 follow-up statement
614
WWUS53 KLMK 190322
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
1122 PM EDT Fri Mar 18 2022
KYC029-190332-
/O.CAN.KLMK.TO.W.0014.000000T0000Z-220319T0330Z/
Bullitt KY-
1122 PM EDT Fri Mar 18 2022
...THE TORNADO WARNING FOR NORTHWESTERN BULLITT COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3813 8575 3817 8580 3829 8563 3821 8553
TIME...MOT...LOC 0322Z 232DEG 32KT 3817 8574
$$
KYC111-190330-
/O.CON.KLMK.TO.W.0014.000000T0000Z-220319T0330Z/
Jefferson KY-
1122 PM EDT Fri Mar 18 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FOR CENTRAL
JEFFERSON COUNTY...
At 1122 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Lynnview, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Audubon Park, Watterson Park, Poplar Hills and Newburg around 1125
PM EDT.
Other locations in the path of this tornadic thunderstorm include
Louisville, West Buechel, Seneca Gardens, Strathmoor Village,
Kingsley, Strathmoor Manor, Buechel, Fern Creek, St. Matthews, Windy
Hills, Hurstbourne Acres, St. Regis Park, Beechwood Village, Woodlawn
Park, Houston Acres, Norbourne Estates, Richlawn, Norwood,
Jeffersontown, Lyndon, Douglass Hills, Hurstbourne,
Graymoor-Devondale, Northfield, Bellemeade, Wildwood, Crossgate and
Thornhill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3813 8575 3817 8580 3829 8563 3821 8553
TIME...MOT...LOC 0322Z 232DEG 32KT 3817 8574
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
BJSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Mar 18, 8:00 PM EDT, 3 hours 5 minutes earlier.
Area forecast discussion, Mar 18, 8:00 PM EDT, 3 hours 5 minutes before
Area Forecast Discussion National Weather Service Louisville KY 800 PM EDT Fri Mar 18 2022 ...Updated Aviation Discussion... .Short Term...(This evening through Saturday) Issued at 325 PM EDT Fri Mar 18 2022 ...Strong to Severe Storms Possible This Evening... Closed upper low over Missouri is almost stacked with a 1001mb sfc low between COU and STL. Upper trof is quite negatively tilted with the axis extending into the Deep South, but the sfc cold front stretches almost due south into NE Arkansas. A decent dry slot has punched northward through western Kentucky into southern Indiana. Convection is already developing along/ahead of the sfc front, and should continue to blossom the rest of the afternoon, but moisture supply has been iffy with dewpoints only in the lower/mid 50s. If cells can get going, there are strong mid-level lapse rates and very favorable low-level shear to support rotating storms capable of producing large hail. We have less confidence in the storms becoming sfc-based to produce damaging winds or tornadoes, but with progs of roughly 500 J/kg for both CAPE and DCAPE, we can't rule it out. Prime time for severe wx in our area will be from roughly 23Z from Jasper to Rough River Lake to west of Bowling Green, through 04-05Z from the I-75 corridor to Lake Cumberland. The best chances for severe weather will be along and west of I-65, as the environment will become less favorable as the storms push farther east. Storms will push east of the I-75 corridor around midnight or shortly thereafter. Sfc low lifts into the Great Lakes during the day Saturday, but the flow remains cyclonically curved and temps aloft are quite cold. Saturday will feature scattered showers and areas of intermitent drizzle, with temperatures basically flatlined near 50 through the day. .Long Term...(Saturday night through Friday) Issued at 325 PM EDT Fri Mar 18 2022 Synopsis...The medium range forecast begins with a fairly progressive and amplified pattern across the CONUS. Initially, there will be a pair of mid-level troughs in each coastal range flanking a ridge building along the Mississippi River basin. By the middle of next week the pattern will completely reverse as this time the West Coast trough will move towards the central US to be sandwiched by two ridges. The zonal flow will slow down substantially allowing the trough to be rather stagnant and eventually develop a closed low. This synoptic-scale set up translates to deep southwesterly flow and enhanced theta-e transport over the Ohio Valley. Sunday - Monday... After a sunless and breezy Saturday, conditions will greatly improve on Sunday. The axis of the East Coast trough will depart the area and increasing heights aloft associated with the approaching ridge will provide clear skies and light southwesterly winds. Also, hi-res models started to indicate a low chance of fog during sunrise on Sunday and given the available pool moisture and strong low-level subsidence this might not be out of the question. Monday will still be dry and mostly sunny, but as the day progresses a cloud deck will stream from the southwest. Temps will be on the rise, especially on Monday, due to southerly WAA. Tuesday - Thursday...The main story for this period will be the possibility of periods of heavy rain and localized flooding concerns. Overall, the GFS IVT forecast portrays a prolonged residence time of fairly high moisture transport for the middle of the week. Therefore, a combination of high precipitation efficiency and residence time over the lower Ohio Valley might result in widespread storm totals in the 2-3 in range with higher isolated amounts. A decisive factor will be the antecedent soil moisture conditions after this weekend event and how favorable the environment can be for backbuilding and/or training. Last but not least,the HEFS guidance is showing rivers along the Green River basin exceeding the minor flood threshold by the second half of next week. Friday...As per the latest guidance, rain will be leaving central Kentucky during the early morning hours as temps hang over the low 40s. Westerly winds and a slow clearing trend will take place in the afternoon with highs in the upper 50s. && .Aviation...(00Z TAF Issuance) Issued at 800 PM EDT Fri Mar 18 2022 Line of showers and storms expected to push through the area later this evening along a N-S oriented cold front. As the front approaches, included 3-hour TEMPO groups at each of the sites to cover most likely period for strong to severe thunderstorms to occur, generally between 19/01Z-06Z. Reductions in visibility and lower ceilings will also be possible within any storms. In the wake of the cold front, ceilings are expected to MVFR range and even IFR range at HNB/LEX and potentially SDF. These low clouds will hang around through much of the remainder of the TAF period before gradually scattering out by Saturday evening. Light rain and drizzle will be possible through the overnight hours and into the day Saturday beneath the low clouds. Winds will remain out of the S/SW at around 10-15 kts ahead of the front with gusts to 25 kts possible. Behind the front, expect winds to shift to the west with gusts to 25 kts continuing through Saturday. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Short Term...RAS Long Term...ALL Aviation...JML
Hazardous weather outlook, Mar 18, 3:40 PM EDT, 7 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 340 PM EDT Fri Mar 18 2022 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-191945- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 340 PM EDT Fri Mar 18 2022 /240 PM CDT Fri Mar 18 2022/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Strong to severe storms are possible this evening ahead of an approaching cold front. The strongest storms will be capable of producing large hail, locally damaging winds, and possibly an isolated tornado or two. The most likely time frame for severe weather is between 6 PM and midnight, with the best chances west of Interstate 65. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another storm system will bring heavy rainfall Tuesday into Wednesday, possibly resulting in localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required this evening. RAS/ALL
In the hours before
Local storm report, Mar 18, 9:03 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
903 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM TSTM WND DMG 2 WSW SALEM 38.59N 86.14W
03/18/2022 WASHINGTON IN PUBLIC
TREES DOWN. POSSIBLE TORNADO.
&&
KFLocal storm report, Mar 18, 9:04 PM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
904 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 2 WSW SALEM 38.64N 85.98W
03/18/2022 WASHINGTON IN PUBLIC
CORRECTS LOCATION OF PREVIOUS TSTM WND DMG
REPORT FROM 1 NW NEW PHILADELPHIA. FEW TREES
DOWN. POSSIBLE TORNADO.
&&
KFSpecial weather statement, Mar 18, 9:05 PM EDT, 2 hours before
Special Weather Statement
National Weather Service Louisville KY
805 PM CDT Fri Mar 18 2022
KYZ024-026-027-061-190145-
Grayson KY-Butler KY-Ohio KY-Breckinridge KY-
805 PM CDT Fri Mar 18 2022
...A strong thunderstorm will impact portions of north central
Butler, northwestern Grayson, southwestern Breckinridge and Ohio
Counties through 845 PM CDT...
At 804 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hartford, moving east at 30 mph. Some rotation has been noted with
this storm. It may intensify.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Hartford around 815 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3736 8712 3738 8709 3748 8711 3756 8704
3765 8645 3730 8674 3727 8693 3726 8696
3726 8697 3727 8698 3732 8699 3736 8703
3737 8707 3733 8711 3734 8714
TIME...MOT...LOC 0104Z 249DEG 28KT 3737 8696
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
BJSSpecial weather statement, Mar 18, 9:55 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Louisville KY
955 PM EDT Fri Mar 18 2022
KYZ024-027-028-190245-
Grayson KY-Hardin KY-Breckinridge KY-
955 PM EDT Fri Mar 18 2022
...A strong thunderstorm will impact portions of central Grayson,
southwestern Hardin and southern Breckinridge Counties through 1045
PM EDT/945 PM CDT/...
At 954 PM EDT/854 PM CDT/, Doppler radar was tracking a strong
thunderstorm 9 miles west of Leitchfield, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Leitchfield around 910 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3781 8607 3749 8588 3740 8656 3769 8658
TIME...MOT...LOC 0154Z 253DEG 33KT 3753 8645
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BJSSpecial weather statement, Mar 18, 10:27 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Louisville KY
1027 PM EDT Fri Mar 18 2022
KYZ028-190300-
Hardin KY-
1027 PM EDT Fri Mar 18 2022
...A strong thunderstorm will impact portions of central Hardin
County through 1100 PM EDT...
At 1027 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles west of Elizabethtown, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Elizabethtown around 1045 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3785 8582 3767 8572 3767 8573 3754 8610
3757 8611 3757 8612 3770 8619
TIME...MOT...LOC 0227Z 244DEG 34KT 3765 8608
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
MJLocal storm report, Mar 18, 11:04 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1104 PM EDT FRI MAR 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM TSTM WND DMG 2 E GARFIELD 37.78N 86.32W
03/18/2022 BRECKINRIDGE KY TRAINED SPOTTER
VIA NWS CHAT, TRAINED SPOTTER REPORTED POWER
LINES DOWN IN THORNHILL ESTATES AND DAMAGE
REPORTS FROM FIREFIGHTERS OF DAMAGE IN THE
NEIGHBORHOOD.
&&
BTNThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 8:35 PM EDT | Special Weather Statement | LMK | Ohio | 25 min |
| Mar 18, 9:05 PM EDT | Special Weather Statement | LMK | Ohio | 40 min |
| Mar 18, 9:27 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 33 min |
| Mar 18, 9:55 PM EDT | Special Weather Statement | LMK | Grayson | 50 min |
| Mar 18, 10:04 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 26 min |
| Mar 18, 10:18 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 27 min |
| Mar 18, 10:27 PM EDT | Special Weather Statement | LMK | Hardin | 33 min |
| Mar 18, 10:42 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 18 min |
| Mar 18, 10:43 PM EDT | Tornado Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 32 min |
| Mar 18, 10:43 PM EDT | Tornado Warning | LMK | Bullitt, Hardin, Nelson | 32 min |
| Mar 18, 11:04 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson | 26 min |
| Mar 18, 11:27 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Shelby, Spencer | 33 min |
| Mar 18, 11:27 PM EDT | Tornado Warning | LMK | Jefferson, Oldham | 33 min |
| Mar 18, 11:51 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 39 min |
| Mar 18, 11:56 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Shelby, Spencer | 34 min |
| Mar 19, 12:28 AM EDT | Special Weather Statement | LMK | Boyle, Marion, Taylor | 47 min |
| Mar 19, 12:29 AM EDT | Special Weather Statement | LMK | Franklin | 46 min |
Nearby
Tornado Warnings in Kentucky, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.